# SDR UPS00431761

- Difficulty date: February 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 617154
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N, DURING CRUISE OBSERVED SMOKE IN COCKPIT.  FOUND SMOKE COMING FROM LT WINDOW.  TURNED OFF WINDSHIELD HEAT, SMOKED STOPPED.  REMOVED AND REPLACED LOWER AFT WIRE TERMINAL.  REMOVED AND REPLACED WINDOW HEAT CONTROLLER PRECAUTIONARY.  OPS CK NORMAL.
